UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding D.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/13
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution  
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding,Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution